# SDR CA110502003

- Difficulty date: April 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6120 · Propeller Controlling System
- Part: Yoke
- Part number: 78229511
- Condition: Cracked
- Location: Propeller Act
- Part time: 39,733 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER SENT PROPELLER ACTUATOR ASSY TO SHOP DUE TO INTERNAL LEAKAGE CAUSING PROPELLER HUB TO PRESSURIZE AND BLOW THE RELIEF VALVE.  ACTUATOR WAS PUT ON TEST STAND, TESTED AT 400PSI AND SHOWED A POSITIVE LEAK RATE OF APPROXIMATELY .5 LITRE PER MINUTE. FURTHER INSPECTION REVEALED A 2.25" CRACK RUNNING FORE AND AFT IN THE SIDE OF THE ACTUATOR BORE.
